# SDR DL72S953048

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING HOLE, CRACKED AND BENT ABOVE AND TO THE LEFT OF THE ELEVATOR FEEL COMPUTER.  REPAIRED PER SRM 55-10-4 PAGE 3 FIG 2.  FOUND AT HMV.
